About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 808262, 4 pages
http://dx.doi.org/10.1155/2013/808262
Research Article

Finite Unions of -Spaces and Applications of Nearly Good Relation

1School of Mathematics and Quantitative Economics, Shandong University of Finance and Economics, Jinan, Shandong 250014, China
2School of Mathematics, Shandong University, Jinan, Shandong 250100, China

Received 14 January 2013; Accepted 7 April 2013

Academic Editor: Fuyi Xu

Copyright © 2013 Xin Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. K. van Douwen and W. F. Pfeffer, “Some properties of the Sorgenfrey line and related spaces,” Pacific Journal of Mathematics, vol. 81, no. 2, pp. 371–377, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A. V. Arhangel'skii, “D-spaces and finite unions,” Proceedings of the American Mathematical Society, vol. 132, no. 7, pp. 2163–2170, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  3. A. V. Arhangel'skii, “D-spaces and covering properties,” Topology and Its Applications, vol. 146-147, pp. 437–449, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  4. A. V. Arhangel'skii and R. Z. Buzyakova, “Addition theorems and D-spaces,” Commentationes Mathematicae Universitatis Carolinae, vol. 43, no. 4, pp. 653–663, 2002. View at MathSciNet
  5. R. Z. Buzyakova, “Hereditary D-property of function spaces over compacta,” Proceedings of the American Mathematical Society, vol. 132, no. 11, pp. 3433–3439, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  6. G. Gruenhage, “A note on D-spaces,” Topology and Its Applications, vol. 153, no. 13, pp. 2229–2240, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  7. L.-X. Peng, “The D-property of some Lindelöf spaces and related conclusions,” Topology and Its Applications, vol. 154, no. 2, pp. 469–475, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  8. L.-X. Peng, “A note on D-spaces and infinite unions,” Topology and Its Applications, vol. 154, no. 11, pp. 2223–2227, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  9. L.-X. Peng, “On spaces which are D, linearly D and transitively D,” Topology and Its Applications, vol. 157, no. 2, pp. 378–384, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  10. W. G. Fleissner and A. M. Stanley, “D-spaces,” Topology and Its Applications, vol. 114, no. 3, pp. 261–271, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. D. T. Soukup, “Constructing aD, non-D-spaces,” Topology and Its Applications, vol. 158, no. 10, pp. 1219–1225, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  12. J. M. Worrell Jr. and H. H. Wicke, “Characterizations of developable topological spaces,” Canadian Journal of Mathematics, vol. 17, pp. 820–830, 1965. View at Zentralblatt MATH · View at MathSciNet
  13. H. Junnila, “On submeta compact spaces,” Topology Proceedings, vol. 3, pp. 375–405, 1978.
  14. A. Dow, H. Junnila, and J. Pelant, “Coverings, networks and weak topologies,” Mathematika, vol. 53, no. 2, pp. 287–320, 2006. View at Zentralblatt MATH · View at MathSciNet
  15. A. V. Arkhangel'skii, “Mappings and spaces,” Russian Mathematical Surveys, vol. 21, no. 4, pp. 115–162, 1966. View at MathSciNet
  16. R. Engelking, General Topology, Polish Scientific Publishers, Warsaw, Poland, 1977. View at MathSciNet
  17. H. Guo and H. Junnila, “D-spaces and thick covers,” Topology and Its Applications, vol. 158, no. 16, pp. 2111–2121, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. D. K. Burke, “Weak-bases and D-spaces,” Commentationes Mathematicae Universitatis Carolinae, vol. 48, no. 2, pp. 281–289, 2007. View at MathSciNet